# SDR IPXA2023041143164

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 9,131 hours, 1,437 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD EICAS ILLUMINATED UPON LANDING FOUND CREW COMPARTMENT OVERHEAD HATCH DOOR HANDLE NOT COMPLETE LOCKED. OPS CHECKED  DOOR IAW AMM 52-21-01-820-801 REV 41.00. FOUND SATIS.
